MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535010
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx pusher was to be used in an unknown procedure in the pancreas performed on (b)(6) 2018.According to the complainant, when the naviflex rx pusher was inserted over the guidewire, resistance was met at the area where the guidewire came out from the naviflex rx pusher.When the device was pushed, a cotton-like object at the tail side of the guidewire came out from the lumen of the pusher.The source of the object was unknown.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual analysis found no visual defects were noted.The device looks under good conditions without evidence of damages or anomalies, the product was specifically inspected looking for any foreign matter and it was not found any non-conformity.A functional inspection was performed, the device was backloaded over a 0.035" guidewire, the device was able to be advanced trough it without problems or resistance until the guidewire exited by the guidewire exit port.Therefore, no problem detected is selected as the most probable root cause for the complaint.A dhr (device history record) review was performed and no deviation was found.

Brand Name
NAVIFLEX RX PUSHER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8060485
Report Number3005099803-2018-61355
Device Sequence Number14139524
Product Code FGE
UDI-Device Identifier08714729856214
UDI-Public08714729856214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2019
Device Model NumberM00535010
Device Catalogue Number3501
Device Lot Number0021963463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1